# SDR SWAA2024072515488

- Difficulty date: July 23, 2024
- Submitted: July 25, 2024
- Operation: Air carrier
- Aircraft: N7831B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32752
- Aircraft time: 66,347 hours, 34,641 cycles
- System (JASC): 5240 · Service Doors
- Part: Attach Bracket
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN AFT SERVICE DOOR (R2) LINER LOWER ATTACH PANEL FWD ATTACH BRACKET IS CRACKED<[01] R/R CABIN AFT SERVICE DOOR (R2) LOWER ATTACH PANEL REF AMM 20-50-11.
